# SDR AALA202506196969

- Difficulty date: March 3, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION RH SIDE WINDSHIELD CENTER POST (LOWER BOLT). CRACK LENGTH 0.115  IN CRACK  DIRECTION 7 OCLOCK. MAINTENANCE  PERFORMED TIME LIMITED REPAIR OF MIRROR FITTING REPAIR RH AND HOLE B BUSH LOC ON CENTER WINDSHIELD FRAME POST Y0 AND BTW FR 2 ANF FR 3 IAW EA 362768.
